Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Erratum to ``Martingales of strongly measurable Pettis integrable functions''


Author: J. J. Uhl
Journal: Trans. Amer. Math. Soc. 181 (1973), 507
MSC: Primary 60G45
Original Article: Trans. Amer. Math. Soc. 167 (1972), 369-378.
MathSciNet review: 0319263
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G45

Retrieve articles in all journals with MSC: 60G45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1973-0319263-4
Article copyright: © Copyright 1973 American Mathematical Society